# SDR CAL960359

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: R2 Doorway
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.25 INCH CRACK IN UPPER SECTION OF FORWARD R-2 DOORWAY FRAME AT STR 10R.  THE FRAME SEGMENT WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND BOEING DRAWING 65-46561.  (X)
